# SDR DLM88091491

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 41,591 hours, 33,691 cycles
- Engine: Pwa JT8D219
- Engine time: 59,260 hours, 41,798 cycles
- System (JASC): 8011 · Engine Starter
- Part: Case
- Part number: 38322211
- Part serial: P6318
- Condition: Failed
- Location: Nr 1 Starter
- Component: Starter
- Component part number: 38322211
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ENGINE START GOOD PRESSURE AND START VALVE BUT NO ENGINE ROTATION.  FOUND LT STARTER CASE FAILED.  REMOVED AND REPLACED LEFT ENGINE STARTER ASSY, CHECKS GOOD.
